Doctor insights on:
My protein c levels are elevated to 213%. Also my hexagonal phospholipid neutralization came back positive. I had a massive PE and not sure what's up?
You have a tendency: To form clots, it is an autoimmune phenomenon. Stay on anticuagulation and see rheumatologist regularly, you will be OK ...Read more
Am taking 5mg daily Coumadin (warfarin) after massive PE 7 months ago possibly due to long term HRT. What are chances of repeat embolism?
Not enuf info: If you have no other risk factors other than HRT and you've stopped the HRT, and if this is your only spell of thromboembolism, then your risk is low. ...Read more
I am 70 taking Coumadin 5 m"g daily 9 months after massive PE. Could preventive antibiotics Augmentin (amoxicillin and clavulanate) 875mg twice a day for one week raise INR?
Coumadin/Augmentin: Using coumadin (warfarin) together with amoxicillin (in augmentin) may increase the risk of bleeding, especially if you are elderly or have kidney or liver impairment. You may need more frequent monitoring of your prothrombin time or INR by your doctor to use both medications. The question is why are you taking prophylactic antibiotics. They have very limited indications. ...Read more
Pulmonary Embolism: With the right treatment & passage of time, pe can be "cured". However, I do not recommend thinking of this condition as being "cured" since once you have a pe, you are placed at a higher risk for having another blood clot. It is best to think of it as treated or in remission (similar) to cancer rather than thinking of it as cured. This way you'll be vigilant on prevention & early detection. Chaker. ...Read more
Bathroom...: Perhaps you can change for pe class in a bathroom with the door closed. When you come out of the bathroom, you will already have your pe clothes on. Then, use the same bathroom to change back into your clothes after class. You could also discuss the situation with your school nurse; you are probably not the only one and your nurse may already have a solution for you! You are not alone! ...Read more
What???: In medical jargon, PE is pulmonary embolism, but I have no clue what a "facing PE" is. ED is erectile dysfunction, but does the "facing" adjective refer to that too? I'm very confused as to what you're trying to ask. There is not a common relationship between pulmonary emboli and erectile dysfunction, and I can't guess for either one what the "facing" refers to! Good luck! ...Read more
I am young but I am curious to how I can stop my PE. Should I worry or does it come with experience?
Dr. Laura Berman has 7 suggestions to help deal with this problem. Check our her website at: http://www. Everydayhealth. Com/sexual-health/dr-laura-berman-tips-to-help-stop-premature-ejaculation. Aspx
Wearing a condom does also help, as does applying pressure to the perineum, the spot between your scrotum and your anus when you feel like you are ready to ejaculate. Also gently pulling the testes down ...Read more
How can I stop pe, I have tried using the stop and start technique but to no avail. Any drug I can take?
Hi, at Christmas I had a PE on my right side and now am getting pain in my left side what would you suggest?
See the doctor: Although you are taking medication to prevent recurrence, it is still possible to get another PE. Please see a doctor right away. ...Read more
Here's an embarrassing question.. Is there anything that can be done for pe...Im in my 50s and it seems to be getting worse?
Yes, treatments: You don't have to get embraced for having pe (premature ejaculation) ask your doctor to refer you to a urologist, after examination and tests will help you ...Read more
I have ED and pe problems by solving ED complely back to normal can I also solve pe problems or just are 2 different things from one to another?
It depends: First of all, you are quite young to have ed. Make sure that you have a testosterone level both free and total, done to make sure that that is not part of the problem. Your age, if your testosterone is slow, you should also be checked for sleep apnea which causes low testosterone in young men. The Cialis should correct your ed. Since ed creates anxiety which leads to pe, the pe will likely go away. ...Read more
I have been in arelationship for 30 years. The last 15 there has been no sex. I am now starting to be active again but now seem to have PE anything i?
But what is your question?
Dr Z ...Read more
Genes or muscle: Genetics is the primary cause of pes varus (high arch). Sometimes it is acquired and is due to a muscle imbalance in the foot either from a tendon injury/problem or a neurological condition that disturbs the muscle balance ...Read more
Yes: The paragard iud is completely made of copper with no hormone secreting activity therefor it is safe if you had a pe in the past. However, depending on your religious beliefs, the paragard does not prevent conception b/c it does not stop ovulation, it only helps prevent implantation. Lastly, remember, like any other method of contraception other than condoms, it will not prevent stds or pid. ...Read more
Better not: Almost similar ingredients, combination would increase toxicity ...Read more
Not likely: But hard to explain in any other way and would require giving you a new "ailment" which I am not excited about. I wonder if your pe could be causing some referred discomfot. Usually this is felt as pain not prickly. ...Read more
If you have Emergenc: I am sure by now you know what is an emergency...Anything that requires immediate attention and cannot wait to see your regular doctor. For someone with pe, this could be recurrence of the same problem (which is fortunately rare) or something new related to your pe or drugs used to treat this condition. Their main side effect being internal bleeding producing sudden symptoms. ...Read more
Before we can answer: ...it would be helpful to know what you mean by "gastric problems." ...Read more
Can't: Exercise will not cure a pes cavus foot. ...Read more